# SDR QXEA2012062600534

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 23,888 hours, 21,408 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Part serial: 1049
- Condition: Dragging
- Location: Mlg
- Part time: 8,767 hours, 9,616 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING CAPTAIN`S TOE BRAKES, THE RIGHT BRAKE GRABS.  INSPECTED RIGHT MLG BRAKES AND TIRES, FOUND NR 3 AND NR 4 TIRES WITH UNEVEN WEAR DUE TO GRABBING. R & R NR 3 AND NR 4 MLG BRAKE ASSEMBLIES AND ALSO REMOVED AND REPLACED NR 3 AND NR 4 MLG TIRES. TAXIED ACFT WITH ANTI-SKID ON AND OFF, BRAKES DID NOT DRAGGED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
